# SDR 20000417SH015

- Difficulty date: March 16, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 66004163
- Part serial: 1053M
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECONDARY YAW DAMPER SERVO SN 1053M FAILED TO ENGAGE. THIS SERVO HAS ONLY 79.5 HOURS SINCE LEARJET FACTORY OVERHAUL.  THIS SERVO SHOULD GO 3,000 HOURS BETWEEN MANDATORY OVERHAULS.  INSTALLED A WARRANTY REPLACEMENT SERVO AND OPS CHECKED GOOD.  (X)
